# SDR DALA2024082208384

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Corroded
- Location: Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION ON FLAP ROTARY ACTUATOR 2 LOCATED AT INTERNAL SPLINE OF THE TORQUE SHAFT LH WING. CORRECTIVE ACTION: REPLACED PER AMDS CARD 2754-4001-LT. (0514683)
